Some new families of fifth -order methods for finding simple zeros of non-linear equations

Behzad Ghanbari

Abstract


In this paper, we developed some new families of fth-order methods for solving simple zerosof non-linear equations. This new family of methods is constructed such that the convergence is of orderve. Each member of the families requires two evaluations of the given function and two of its derivativeper iteration. These methods have more advantages than Newtons method and other methods with thesame convergence order, as shown in the illustration examples.

Full Text: PDF

How to Cite this Article:

Behzad Ghanbari, Some new families of fifth -order methods for finding simple zeros of non-linear equations, Journal of Mathematical and Computational Science, Vol 1, No 1 (2011), 60-65

Copyright © 2011 Behzad Ghanbari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS